Detail publikačního výsledku

Weighted asymptotically periodic solutions of linear volterra difference equations

DIBLÍK, J.; RŮŽIČKOVÁ, M.; SCHMEIDEL, E.; ZBASZYNIAK, M.

Originální název

Weighted asymptotically periodic solutions of linear volterra difference equations

Anglický název

Weighted asymptotically periodic solutions of linear volterra difference equations

Druh

Článek recenzovaný mimo WoS a Scopus

Originální abstrakt

A linear Volterra difference equation of the form $$ x(n+1)=a(n)+b(n)x(n)+\sum\limits^{n}_{i=0}K(n,i)x(i) $$ where $x\colon\bN_0\to\bR$, $a\colon \bN_0\to\bR$, $K\colon\bN_0\times\bN_0\to \bR$ and $b\colon\bN_0 \to \bR\setminus\{0\}$ is $\omega$-periodic is considered. Sufficient conditions for the existence of weighted asymptotically periodic solutions of this equation are obtained. Unlike previous investigations, no restriction on $\prod_{j=0}^{\omega-1}b(j)$ is assumed. The results generalize some of the recent results.

Anglický abstrakt

A linear Volterra difference equation of the form $$ x(n+1)=a(n)+b(n)x(n)+\sum\limits^{n}_{i=0}K(n,i)x(i) $$ where $x\colon\bN_0\to\bR$, $a\colon \bN_0\to\bR$, $K\colon\bN_0\times\bN_0\to \bR$ and $b\colon\bN_0 \to \bR\setminus\{0\}$ is $\omega$-periodic is considered. Sufficient conditions for the existence of weighted asymptotically periodic solutions of this equation are obtained. Unlike previous investigations, no restriction on $\prod_{j=0}^{\omega-1}b(j)$ is assumed. The results generalize some of the recent results.

Klíčová slova

Linear Volterra difference equation, weighted asymptotically periodic solution

Klíčová slova v angličtině

Linear Volterra difference equation, weighted asymptotically periodic solution

Autoři

DIBLÍK, J.; RŮŽIČKOVÁ, M.; SCHMEIDEL, E.; ZBASZYNIAK, M.

Rok RIV

2012

Vydáno

03.08.2011

ISSN

1085-3375

Periodikum

Abstract and Applied Analysis

Svazek

2011

Číslo

1

Stát

Spojené státy americké

Strany od

1

Strany do

14

Strany počet

14

BibTex

@article{BUT72873,
  author="Josef {Diblík} and Miroslava {Růžičková} and Ewa {Schmeidel} and Malgorzata {Zbaszyniak}",
  title="Weighted asymptotically periodic solutions of linear volterra difference equations",
  journal="Abstract and Applied Analysis",
  year="2011",
  volume="2011",
  number="1",
  pages="1--14",
  issn="1085-3375"
}